# SDR COMA0560062

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 19,644 hours, 18,871 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5903 FLAPS FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE.  INSPECTED FLAP SYSTEM PER AD 98-20-01, NO DEFECTS FOUND.
